# SDR DALA2022010308207

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 69,714 hours, 25,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 ON S/C FOUND SEVERAL AFT EMER EXIT LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-51. REPL BATT M736 PER 757 MM 33-51 CKS NML. (8245155)
